# SDR HEEA956167

- Difficulty date: December 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N624MB
- Make and model: Bolkms BO105S
- Aircraft serial: S751
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 10594575
- Condition: Defective
- Location: Eng Torque
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEEDLE HAS AN INTERMITTENT INDICATION.
